# SDR SWAA043417

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 62,465 hours, 60,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R1 DOOR EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
